MathSciNet Relay Station
MathSciNet bibliographic data
MR364805 (51 #1059) 34G05
Zaki, M. Almost automorphic solutions of certain abstract differential equations. Ann. Mat. Pura Appl. (4) 101 (1974), 91–114.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement